Alert archive / New York / Special Marine Warnings in 2016
Special Marine Warning 49, NWS New York, NY
NWS New York, NY issued this special marine warning at Jul 1, 2016, 8:20 PM EDT. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2016, 8:20 PM EDT (00:20 UTC)
- Expired
- Jul 1, 2016, 9:15 PM EDT
- In force
- 55 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 40.0 mph
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special marine warning went out at Jul 1, 6:11 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 1, 6:11 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service New York NY
611 PM EDT FRI JUL 1 2016
.SYNOPSIS...
A cold front moves across the region tonight, and then high
pressure builds in from the west on Saturday before moving
offshore on Sunday. A mesoscale convective system will likely pass
south of the Tri-State Region during the beginning of the week. A
warm and increasingly humid airmass will then build into the area
through the remainder of the week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Tornado Watch 313 remains in effect for most of the Tri-State
area.
Wave of large scale ascent in a moist and unstable airmass has
generated several bands of showers and thunderstorms with some
exhibiting weak rotation. Some wind damage was reported in Union,
Essex, and Orange counties with some of these storms earlier. The
main band of activity has moved east of the Hudson and has shown
an overall weakening trend.
The cold front is still across central PA and western NY and will
likely cross the area overnight. The atmosphere does dry out some
aloft, but do not want to rule out storms developing later this
evening as the front nears. The HRRR has been indicating this
potential. Some question however in how strong these storms will
get.
With the tornado watch still in effect, will leave enhanced
wording in the forecast.
Have updated Pops, temps, and dew points to reflect latest trends
in observations.
Most showers will end by midnight for the western half of the
CWA, and by daybreak for the eastern half. Cold front passes
through the region late tonight, and winds shift to a W-NW flow,
allowing for a drier airmass to spread into the region.
Lows tonight will range from the upper 50s inland to the upper 60s
in/around NYC.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Heights will rise on Saturday as high pressure builds in from the
north and west. The atmosphere dries out fairly quickly, resulting
in plenty of sunshine on Saturday. Highs will be near normal,
generally topping off in the upper 70s to low 80.
Mainly clear with a light west flow on Saturday night. Radiational
cooling possible for areas across the Lower Hudson Valley,
interior portions of southern CT, as well as eastern Long Island.
Lows there could drop into the low 50s. Otherwise, lows will be in
the low to mid 60s, and possibly into the upper 60s in NYC.
There is a low risk for rip currents at Atlantic Ocean facing
beaches on Saturday.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
A mainly dry forecast remains in place through the long term. It
appears that a mesoscale convective system, possibly in the form
of a mesoscale convective vortex, will track from the Ohio Valley
Monday, and emerge off the New Jersey coast Tuesday. All
indications are that this system will remain just south of the
area, and that impacts will be minimal to none. However, this is
several days out so slight chances for showers and thunderstorms
will me maintained both in case there are peripheral effects or in
case the system itself tracks further north. A mid level thermal
ridge then builds in through the end of the week, with warming
temperatures and gradually increasing humidity.
&&
.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
A cold front approaches this evening and passes through this
tonight. High pressure builds on Saturday.
Some fluctuations in ceilings from MVFR to VFR expected through
the late afternoon. IFR is possible at the coast.
Showers and thunderstorms will impact most terminals into the
evening hours. A few thunderstorms may include gusty westerly
gusts over 40 KT.
S-SSE winds 10-15 KT into the evening. Winds will shift to the W
and then NW behind the front overnight.
...NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component
forecasts, can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Amendments likely for ceilings and for
thunderstorms into this evening.
KLGA TAF Comments: Amendments likely for ceilings and for
thunderstorms into this evening.
KEWR TAF Comments: Thunderstorm approaching the terminal from the
south. Wind gusts to 50 kt possible. Amendments likely for
ceilings and for thunderstorms into this evening.
KTEB TAF Comments: Amendments likely for ceilings and for
thunderstorms into this evening.
KHPN TAF Comments: Amendments likely for ceilings and for
thunderstorms into this evening.
KISP TAF Comments: Amendments likely for ceilings and for
thunderstorms into this evening.
.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.Saturday Afternoon-Sunday Night...VFR. NW-W flow Saturday and
WSW- SW flow Sunday. Gusts up to 20KT for both days. Winds
diminish at night.
.Monday...VFR.
.Monday Night-Tuesday...Mainly VFR. Slight chance for
Showers/Thunderstorms.
.Wednesday...VFR.
&&
.MARINE...
A cold front will move across the waters this evening with strong
to severe storms possible through this evening. A Tornado Watch
is in effect for ANZ338 (NY Harbor), ANZ335 (W LI Sound), and
ANZ355 (W Ocean).
South winds will generally range from 10-15 KT with gusts up to 20
KT, and then winds shift to the W-NW behind the passage of the
cold front. Winds should stay below SCA levels through Saturday
night, but cannot rule out gusts to 20 KT Saturday afternoon. Seas
will average 1-2 feet on E LI Sound, and around 1 foot on W LI
Sound, NY Harbor, and LI Bays. Seas on the ocean will range from
2-4 feet.
Winds and waves are likely to remain below small craft advisory
levels Sunday through Thursday, with high pressure generally in
control of the area.
&&
.HYDROLOGY...
Around 1/3" to 2/3" basin average QPF is expected into this
evening. However, with precipitable waters from 1.5 to 1.75
inches, and the potential for strong convection, locally heavy
rainfall is expected. Areas receiving locally heavy rainfall
could experience minor flooding of urban/poor drainage areas.
There is a minimal threat for flash flooding, but it is possible
if thunderstorms train over each other.
Dry conditions then on tap from late tonight through Sunday.
Widespread significant rainfall is not expected Sunday through
Friday at this time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.
&&
SYNOPSIS...JMC/MPS
NEAR TERM...MPS/DS
SHORT TERM...MPS
LONG TERM...JMC
AVIATION...DS
MARINE...JMC/MPS/DS
HYDROLOGY...JMC/MPSHazardous weather outlook, Jul 1, 1:39 PM EDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 139 PM EDT FRI JUL 1 2016 NYZ075-178-179-021000- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 139 PM EDT FRI JUL 1 2016 ...TORNADO WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS DAMAGING WINDS. THERE IS A SMALL CHANCE FOR LARGE HAIL AND ISOLATED TORNADOES...MAINLY FOR THE NEW YORK CITY METRO AREA. THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ080-081-021000- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 139 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS DAMAGING WINDS. THERE IS A SMALL CHANCE FOR LARGE HAIL AND ISOLATED TORNADOES...MAINLY FOR THE NEW YORK CITY METRO AREA. THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>074-176-177-021000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHERN QUEENS-NORTHERN NASSAU- 139 PM EDT FRI JUL 1 2016 ...TORNADO WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS DAMAGING WINDS. THERE IS A SMALL CHANCE FOR LARGE HAIL AND ISOLATED TORNADOES...MAINLY FROM THE NEW YORK CITY METRO AREA ON WEST AND NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ007-008-011-012-NYZ078-079-021000- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- 139 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS DAMAGING WINDS. THERE IS A SMALL CHANCE FOR LARGE HAIL AND ISOLATED TORNADOES...MAINLY FROM THE NEW YORK CITY METRO AREA ON WEST AND NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-340-345-350-353-021000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 139 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS DAMAGING WINDS. THERE IS A SMALL CHANCE FOR LARGE HAIL AND ISOLATED WATERSPOUTS...MAINLY FOR THE WATERS AROUND WESTERN LONG ISLAND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ335-338-355-021000- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 139 PM EDT FRI JUL 1 2016 ...TORNADO WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS DAMAGING WINDS. THERE IS A SMALL CHANCE FOR LARGE HAIL AND ISOLATED WATERSPOUTS...MAINLY FOR THE WATERS AROUND WESTERN LONG ISLAND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Local storm report, Jul 1, 6:45 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
645 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM MARINE TSTM WIND BUOY 44065 40.37N 73.70W
07/01/2016 M40 MPH ANZ355 NY BUOY
&&
PWSpecial weather statement, Jul 1, 7:33 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
733 PM EDT FRI JUL 1 2016
NYZ079-081-020030-
SOUTHEAST SUFFOLK-NORTHEAST SUFFOLK-
733 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SUFFOLK
COUNTY...
AT 732 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GREENPORT TO BRIDGEHAMPTON. MOVEMENT WAS
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
PLUM ISLAND AROUND 750 PM EDT.
GARDNER'S ISLAND AND HITHER HILLS STATE PARK AROUND 755 PM EDT.
FISHERS ISLAND AROUND 810 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE NORTH
HAVEN...ORIENT... SPRINGS...WATERMILL...EAST HAMPTON
AIRPORT...MONTAUK AND MONTAUK HIGHWAY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4106 7186 4088 7233 4109 7246 4120 7216
4119 7215 4111 7233 4105 7226 4104 7220
4107 7216 4103 7211 4108 7211 4110 7215
4120 7213 4121 7210 4114 7212 4131 7202
4131 7204 4136 7188 4109 7190
TIME...MOT...LOC 2332Z 239DEG 33KT 4110 7236 4095 7227
NVSpecial weather statement, Jul 1, 7:49 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
749 PM EDT FRI JUL 1 2016
NJZ006-NYZ072-073-075-176>179-020015-
HUDSON-NORTHERN QUEENS-BRONX-KINGS (BROOKLYN)-NEW YORK
(MANHATTAN)-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
749 PM EDT FRI JUL 1 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NASSAU...KINGS AND
QUEENS COUNTIES...
AT 748 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER CROWN
HEIGHTS...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR... LAGUARDIA AIRPORT...OZONE PARK...FOREST
HILLS...HOWARD BEACH AND JACKSON HEIGHTS AROUND 755 PM EDT.
JAMAICA...KENNEDY AIRPORT...FLUSHING AND WHITESTONE AROUND 800 PM
EDT. VALLEY STREAM...WOODMERE...THROGS NECK
BRIDGE...CEDARHURST...CLEARVIEW EXPRESSWAY...LITTLE NECK AND
BAYSIDE AROUND 805 PM EDT. LYNBROOK...GREAT
NECK...ELMONT...MANHASSET AND OCEANSIDE AROUND 810 PM EDT.
FREEPORT...GARDEN
CITY...MINEOLA...WESTBURY...LEVITTOWN...HEMPSTEAD...
BROOKVILLE...BALDWIN...HICKSVILLE AND PORT WASHINGTON AROUND 815 PM
EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST HEMPSTEAD...
THOMASTON...EAST HILLS...EAST ROCKAWAY...JERICHO...LLOYD
HARBOR...EAST WILLISTON...WEST ISLIP...COPIAGUE AND HERRICKS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4057 7407 4075 7408 4090 7349 4094 7350
4093 7343 4095 7348 4096 7339 4097 7317
4094 7329 4092 7315 4091 7321 4091 7316
4089 7319 4087 7346 4086 7346 4088 7319
4084 7345 4072 7343 4071 7307
TIME...MOT...LOC 2348Z 256DEG 33KT 4068 7394
JMCSpecial weather statement, Jul 1, 7:51 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
751 PM EDT FRI JUL 1 2016
NYZ081-020015-
SOUTHEAST SUFFOLK-
751 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUFFOLK
COUNTY...
AT 750 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CENTER MORICHES TO 17 MILES SOUTHEAST OF
MASTIC BEACH. MOVEMENT WAS NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
WESTHAMPTON AROUND 800 PM EDT.
RIVERHEAD AROUND 805 PM EDT.
SOUTHHAMPTON AND SHINNECOCK HILLS AROUND 815 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE NORTH HAVEN...EAST
QUOGUE...REMSENBURG-SPEONK...QUOGUE...EAST
MORICHES...WATERMILL...EAST HAMPTON AIRPORT...NORTH SEA...FLANDERS
AND HAMPTON BAYS.
LAT...LON 4078 7286 4097 7253 4092 7259 4091 7248
4095 7245 4098 7250 4098 7252 4101 7246
4098 7246 4102 7239 4103 7242 4103 7239
4107 7236 4106 7236 4105 7231 4092 7224
4087 7235 4073 7284
TIME...MOT...LOC 2350Z 243DEG 38KT 4078 7279 4054 7267
NVLocal storm report, Jul 1, 8:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
815 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM MARINE TSTM WIND NOYACK 41.00N 72.34W
07/01/2016 M40 MPH SUFFOLK NY WXFLOW
&&
NVSpecial weather statement, Jul 1, 8:15 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
815 PM EDT FRI JUL 1 2016
NJZ004-006-104>106-020115-
WESTERN ESSEX-EASTERN ESSEX-EASTERN PASSAIC-EASTERN BERGEN-HUDSON-
815 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT ESSEX...EASTERN PASSAIC...HUDSON
AND SOUTHEASTERN BERGEN COUNTIES...
AT 815 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ROCKAWAY...OR
8 MILES NORTH OF MORRISTOWN...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR... FAIRFIELD AROUND 840 PM EDT. WAYNE AND
CALDWELL AROUND 845 PM EDT. PATERSON...BLOOMFIELD AND ORANGE
AROUND 855 PM EDT. PASSAIC AROUND 900 PM EDT.
NEWARK...LYNDHURST...RUTHERFORD AND HARRISON AROUND 905 PM EDT.
HACKENSACK...KEARNY AND TETERBORO AROUND 910 PM EDT. JERSEY
CITY...HOBOKEN...SECAUCUS...RIDGEFIELD...UNION CITY...FORT LEE AND
ENGLEWOOD AROUND 915 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GLEN
RIDGE...MONTCLAIR... NORTH ARLINGTON...LIVINGSTON...LITTLE
FALLS...CLIFTON...BOGOTA...NUTLEY... MAYWOOD AND EAST NEWARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHEASTERN
NEW JERSEY...AND SOUTHEASTERN NEW YORK.
LAT...LON 4070 7403 4068 7406 4066 7406 4076 7438
4086 7432 4087 7434 4090 7433 4090 7427
4093 7429 4097 7428 4094 7415 4089 7413
4093 7407 4090 7392 4076 7401 4070 7401
4070 7400 4065 7402 4065 7403
TIME...MOT...LOC 0015Z 287DEG 23KT 4091 7451
JMCThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:04 PM EDT | Special Marine Warning | OKX | 56 min | |
| Jul 1, 9:08 PM EDT | Special Marine Warning | OKX | 97 min | |
| Jul 1, 9:10 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Nassau, New York, Queens, Westchester | 29 min |
| Jul 1, 9:28 PM EDT | Special Weather Statement | OKX | New York, Richmond | 62 min |
| Jul 1, 9:55 PM EDT | Special Marine Warning | OKX | 65 min | |
| Jul 1, 10:05 PM EDT | Special Weather Statement | OKX | Bronx, Nassau, New York | 55 min |
| Jul 1, 11:16 PM EDT | Special Weather Statement | OKX | Orange | 59 min |
| Jul 2, 12:28 AM EDT | Special Weather Statement | OKX | Putnam, Rockland, Westchester | 62 min |
| Jul 2, 3:24 AM EDT | Small Craft Advisory | OKX | 16 hr | |
| Jul 1, 8:15 PM EDT | Special Weather Statement | OKX | Essex, Hudson | 60 min |
| Jul 1, 8:31 PM EDT | Severe Thunderstorm Warning | OKX | Bergen, Essex, Hudson, Passaic | 44 min |
| Jul 1, 9:26 PM EDT | Special Weather Statement | OKX | Passaic | 34 min |
| Jul 2, 1:16 AM EDT | Special Weather Statement | OKX | 59 min |
Nearby
Special Marine Warnings in New York, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.